# SDR QXEA2023102300151

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 701 hours, 561 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER BRK FAULT EICAS MESSAGE APPEARED WHEN TRYING TO CROSS RUNWAY.  UNABLE TO MOVE, HANDLE WAS IN DOWN POSITION.  CYCLED HANDLE AND MESSAGE EXTINGUISHED, WHEELS TURNED FREELY. REMOVED FROM SERVICE. NO CAS MESSAGES AT GATE.  CMC SHOWED NO CORRELATED FAULT CODES.  CHECKED PB ACCUMULATOR PRESSURE, CHECKED GOOD.  OPS TEST OF PARKING BRAKE IS GOOD.  NO DEFECTS NOTED.  REF AMM 12-12-05-610-801A AND 32-44-00-710-801A. RETURNED TO SERVICE.
